# SDR DHL9780430C

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 56440111
- Condition: Corroded
- Location: Bs 863
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT SIDE OF CENTER FUEL TANK AT STA 863 LBL 36 TO 42 HAS CORROSION ON ATTACH ANGLE.  FABRICATED AND INSTALLED NEW ANGLE IAW SRM 53-2-5 .
